# SDR DL76S080764

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 66,615 hours, 31,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113T220112A
- Part serial: DL3
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, CORROSION WAS FOUND ON THE REAR SPAR OF THE RT INBOARD MAIN FLAP.  THE DAMAGE WAS CUT OUT AND A REPLACEMENT SECTION WAS SPLICED IN.  REPAIR WAS COMPLETED PER ERA 467064-14.
